# SDR CA160302016

- Difficulty date: March 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 10,265 hours
- Engine: Allsn 250C20B
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 369H81445
- Condition: Failed
- Location: Engine Fuel
- Part time: 469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PRESSURE SWITCH, FOUND TO LEAK DURING A 300HR CAUTION LIGHT FUEL PRESSURE SWITCH TEST. UNIT WAS THEN DISASSEMBLED AND FOUND THE BLUE SILICONE COATING ON THE DIAPHRAGM WAS TORN.
